On the best <i>L</i><sub>2 </sub>-approximations of functions by using wavelets

  • V. F. Babenko
  • G. S. Zhiganova


We obtain the exact Jackson-type inequalities for approximations in L2 (R) of functions fL2 (R) with the use of partial sums of the wavelet series in the case of the Meyer wavelets and the Shannon–Kotelnikov wavelets.

How to Cite
Babenko, V. F., and G. S. Zhiganova. “On the Best <i>L</i><sub>2 </Sub&gt;-Approximations of Functions by Using Wavelets”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 60, no. 8, Aug. 2008, pp. 1119 -, https://umj.imath.kiev.ua/index.php/umj/article/view/3229.
Short communications